Rocky Mountain Journal of Mathematics

Generalized alternative and Malcev algebras

I.R. Hentzel and H.F. Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 2 (1982), 367-374.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128329

Digital Object Identifier
doi:10.1216/RMJ-1982-12-2-367

Mathematical Reviews number (MathSciNet)
MR661743

Zentralblatt MATH identifier
0499.17014

Citation

Hentzel, I.R.; Smith, H.F. Generalized alternative and Malcev algebras. Rocky Mountain J. Math. 12 (1982), no. 2, 367--374. doi:10.1216/RMJ-1982-12-2-367. https://projecteuclid.org/euclid.rmjm/1250128329


Export citation